Please use this identifier to cite or link to this item: http://lib.jncasr.ac.in:8080/jspui/handle/10572/2583
Title: A Homomorphism Theorem and a Trotter Product Formula for Quantum Stochastic Flows with Unbounded Coefficients
Authors: Das, Biswarup
Goswami, Debashish
Sinha, Kalyan B.
Keywords: Mathematical Physics
UHF Algebras
Semigroups
Existence
Issue Date: 2014
Publisher: Springer
Citation: Das, B; Goswami, D; Sinha, KB, A Homomorphism Theorem and a Trotter Product Formula for Quantum Stochastic Flows with Unbounded Coefficients. Communications In Mathematical Physics 2014, 330 (2) 435-467, http://dx.doi.org/10.1007/s00220-014-1993-1
Communications In Mathematical Physics
330
2
Abstract: We give a new method for proving the homomorphic property of a quantum stochastic flow satisfying a quantum stochastic differential equation with unbounded coefficients, under some further hypotheses. As an application, we prove a Trotter product formula for quantum stochastic flows and obtain quantum stochastic dilations of a class of quantum dynamical semigroups generalizing results of Goswami et al. (Inst H Poincare Probab Stat 41:505-522, 2005).
Description: Restricted Access
URI: http://hdl.handle.net/10572/2583
ISSN: 0010-3616
Appears in Collections:Research Articles (Kalyan B. Sinha)

Files in This Item:
File Description SizeFormat 
7.pdf
  Restricted Access
412.31 kBAdobe PDFView/Open Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.